# SDR AU510002000

- Difficulty date: May 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gippld GA200
- Engine: Lyc O540A1D5
- Propeller: Mcauly 1A200FA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: C36001D
- Condition: Cracked
- Location: Engine
- Part time: 1,638 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CYLINDERS (2OFF) CRACKED IN CYLINDER HEAD AREA.
